# SDR UIEA2024110101067

- Difficulty date: October 31, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 99,213 hours, 21,210 cycles
- System (JASC): 4990 · APU Oil System
- Part: Packing
- Part number: M832481243
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

BOTH ENGINE FUEL FILTERS AND APU FUEL FILTERS TO BE REPLACED BEFORE 150 FLIGHT HOURS AND REPLACED AGAIN BEFORE 450 FLIGHT HOURS DUE TO FUEL TANK ENTRY PER AMM 28-11-00-582-342( 1- REMOVED AND REPLACED APU FUEL FILTER IAW 767-300 AMM 49-31-04. NO LEAKS NOTED AT THIS MOMENT.  /  2-  REMOVED AND REPLACED  FUEL FILTER  AT  ENGINE #1 AS PER B767-300 AMM 73-11-03. PENDING LEAK CHECK. ACCOMPLISHED LEAK CHECK AS PER B767-300 AMM 73-11-03. NO LEAKS  NOTED  AT THIS TIME.  /  3-  REMOVED  AND REPLACED  ENGINE #2  FUEL  FILTER  AS PER  B767-300 AMM 73-11-03. PENDING LEAK CHECK.  /  ACCOMPLISHED LEAK CHECK AS PER AMM 73-11-03. NO LEAKS NOTED  AT THIS TIME.  /    )
